# SDR USAA050121

- Difficulty date: January 12, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: F5367270300000
- Condition: Punctured
- Location: Fuselage
- Part time: 21,927 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOORBOARD PUNCTURED 1 INCH BY 2 INCH PUNCTURE, MAIN CABIN FLOORBOARD 231SF.  PUNCTURE IN AREA, NOT REPAIRABLE.  FABRICATED NEW FLOORBOARD PER SRM 53-02-00.  (M)
